# SDR CALA2023121303632

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 88,867 hours, 21,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 164654-0300-0006, FOUND APU INLET DOOR FRAME FORWARD STRAP CORRODED @ STA 1781 FROM S3R TO S6R. REMOVED AND REPLACED CORRODED STRAP P/N 148N3138-20 IAW B757 SRM 51-40-02 PARA 7 AND 9 SDR 1034547
